MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2020/6863582

Медицинская библиотека · Case reports in gastrointestinal medicine · 2020

Atypical Manifestation of DRESS Syndrome.

Hakim Christopher, Melitas Constantine, Nguyen Eric, Ngo Kha

Клинический случайСтатьяПеревод в очереди

Аннотация

The differential for liver transaminases over 1000 units/liter typically includes liver ischemia, acute viral hepatitis, acetaminophen toxicity, and autoimmune hepatitis. Prompt evaluation is imperative as these etiologies can lead to fulminant liver failure. We present a case of transaminases over 1000 units/liter from an atypical etiology. A 52-year-old male, previously treated with allopurinol for an acute gout flare, presented with persistent fevers. Given that he had taken a "high-risk medication" 2-6 weeks before presentation, subsequently presented with fever, rash, renal impairment, elevated liver enzymes in the thousands, and peripheral eosinophilia, DRESS syndrome secondary to allopurinol was diagnosed.

Для цитирования: Hakim Christopher, Melitas Constantine, Nguyen Eric, Ngo Kha. Atypical Manifestation of DRESS Syndrome.. Case reports in gastrointestinal medicine. 2020. DOI: 10.1155/2020/6863582.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.